Lower testosterone levels after two months of shots.

Patient

Q: I started Testosterone Replacement Therapy about 2 months ago when my labs came back with a 264 testosterone level. My new labs came back today and show an even further decrease in testosterone...down to 123. Any ideas why this would happen? I am injecting 200mg of testosterone cypionate ever 2 weeks.

Doctor

A:   This question is currently in queue and will be answered shortly by one of our doctors. In the meantime you may browse our library of answered questions by clicking here.

Related Q&A

Q: I am on Ramipril, Bisoprolol and aspirin, to help heart muscle recover after heart attack. Since taking these pills i...

Q: I am currently taking depo testostrone for low testosotrone (I started at 257), I take 1 cc every 2 weeks. I just rec...

Q: Do i have low testosterone im a 22 year old girl i cant orgasm and have low libido and cant be aroused and i have eli...

Q: I am 21 years old and throughout my life I have always had a very high sex drive and no sexual issues. Around 7 month...

Q: Can weed lower sex drive? Im 15 year old Im normally really easily excited, but I've been smoking weed every day mult...

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews